MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG ASSY TITANIUM INTRALINE ANCHOR 5.5MM; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG ASSY TITANIUM INTRALINE ANCHOR 5.5MM; SCREW, FIXATION, BONE
Catalog Number 3910-400-050
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the placement of a shoulder anchor, it broke, with half of the anchor remaining in the bone and the other half outside the bone, for no apparent reason.The department claims that the broken fragments remaining in the patient were removed.There were no clinical consequences for the patient.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received in-house.No further attempts to retrieve the device are required.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: broke probable root cause: process -inserter, implant, manufactured out of specification application -excessive force torquing anchor or lateral force applied during insertion -not enough axial force during insertion -use of wrong tap - improperly prepared hole -bone to hard for anchor insertion -bone not hard enough to maintain screw purchase -no pilot hole prepared the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has now been received.The investigation is as follows.Alleged failure: during the placement of a shoulder anchor, it broke, with half of the anchor remaining in the bone and the other half outside the bone, for no apparent reason.The failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root causes could be: 1) use of excessive force, 2) bone too hard for anchor insertion.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG ASSY TITANIUM INTRALINE ANCHOR 5.5MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
benjamin ly
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22877009
Report Number0002936485-2025-00719
Device Sequence Number10424532
Product Code HWC
UDI-Device Identifier07613154890088
UDI-Public07613154890088
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071157
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number3910-400-050
Device Lot Number25017AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer08/27/2025
11/03/2025
Initial Report FDA Received Date08/22/2025
Supplement Report FDA Received Date09/18/2025
11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown